# SDR ASAA2022113040979

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,261 hours, 16,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 10 RH EMERGENCY AISLE AREA LIGHT DISBONDED & LENS MISSING. GROUNDED - YES.  SECURED LIGHT HOUSING AND INSTALLED NEW LAMP AND LENS, OPS CHECKS OK. REF B737-800 AMM 33-51-03.
